# SDR ASAA2025062259413

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 143A7502159
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, LT TRANSITION BAFFLE ATTACH BRACKET CRACKED STA 500H. GROUNDED - YES. EVALUATED CLIP & FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN. REMOVED DAMAGED CLIPS, LOCATED & DRILLED NEW CLIPS P/N:143A7502-155 P.O.1126868.2 & P/N:143A7502-159 P.O.1125927.1 & INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-05 & BAC DWG 143A7505 REV.C.
